# SDR QXEA2010061500352

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 8,006 hours, 8,711 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS24166D1
- Condition: Malfunctioned
- Location: Defogger
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER ABOUT 20 MINUTES IN CRUISE FO WINDSHIELD FOGGED OVER, THEN FROZE. THERE WAS NO ASSOCIATED CAUTION LIGHT.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL. PERFORMED ELECTRICAL RESISTANCE CHECK OF F/O WINDSHIELD IAW AMM TASK 30-41-00-760-801, CHECKS GOOD. R & R ANTI-ICE RELAYS 3041 K3 AND 3041 K4 IAW AMM TASK 30-41-01-000-802 & 30-41-01-400-802. AS A PRECAUTIONARY MESSURE R & R THE F/O'S ANTI-ICE CONTROLLER IAW AMM TASK 30-41-01-000-801 & 30-41-01-400-801. PERFORMED OPERATION TEST OF WINDSHIELD ANTI-ICING SYS IAW AMM TASK 30-41-00-710-801, OPS CHECK GOOD. NO DEFECTS NOTED. RETURNED TO SERVICE.
